Zur Zerlegungs- und Idealtheorie kommutativer Halbgruppen.

Bruno Bosbach

Mathematische Zeitschrift (1964)

  • Volume: 84, page 45-51
  • ISSN: 0025-5874; 1432-1823

How to cite


Bosbach, Bruno. "Zur Zerlegungs- und Idealtheorie kommutativer Halbgruppen.." Mathematische Zeitschrift 84 (1964): 45-51. <http://eudml.org/doc/170245>.

author = {Bosbach, Bruno},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {45-51},
title = {Zur Zerlegungs- und Idealtheorie kommutativer Halbgruppen.},
url = {http://eudml.org/doc/170245},
volume = {84},
year = {1964},

AU - Bosbach, Bruno
TI - Zur Zerlegungs- und Idealtheorie kommutativer Halbgruppen.
JO - Mathematische Zeitschrift
PY - 1964
VL - 84
SP - 45
EP - 51
KW - group theory
UR - http://eudml.org/doc/170245
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.